MathSciNet Relay Station
MathSciNet bibliographic data
MR1154440 57N10 (20F32 57M05 57M20)
Stallings, John R.; Gersten, S. M. Casson's idea about $3$-manifolds whose universal cover is ${\bf R}^3$. Internat. J. Algebra Comput. 1 (1991), no. 4, 395–406.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement